# SDR IXXA9636

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5260 · Entrance Stairs
- Part: Prox Switch
- Condition: Dirty
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF BGTL, THE MLG 'NOT LATCHED' LIGHT CAME ON AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED, WITH NO CHANGE IN THE INDICATION.  THE UPLATCH CHECK WAS NORMAL.  AT KWRI, MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE PROBLEM TO BE CAUSED BY DIRTY GEAR DOOR PROXIMITY SWITCHES.  THE SWITCHES WERE CLEANED, THE DOOR UPLATCH ASSEMBLY PRECAUTIONARILY LUBRICATED, AND OPS CHECKS ACCOMPLISHED IAW THE DC-8 MM.  DOOR INDICATION RETURNED TO NORMAL OPERATION, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
